# SDR ABXA070143

- Difficulty date: April 5, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 56,735 hours, 61,160 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: 5912285509
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER FORWARD CORNER OF WINDOW RETAINER JUST AFT OF STA 699 FRAME.  REPAIRED AREA IAW REA D956-55634-MR.
